# SDR DALA2016012100514

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 59,293 hours, 22,365 cycles
- Engine: Pwa PW2037
- Engine time: 87,727 hours, 38,885 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LT ENGINE HYDRAULIC PUMP BECOMING INOPERATIVE AND PTU MESSAGE DURING CRUISE.  REMOVED LT ENGINE CASE DRAIN FILTER.  NO EVIDENCE OF PUMP FAILURE. REPLACED LT ENGINE HYDRAULIC PUMP, EDP PRESSURE SWITCH AND CASE DRAIN FILTER IAW AMM.  OPS AND LEAK CHECK GOOD IAW AMM.  PTU OPS CHECK GOOD IAW AMM.  RAN LT ENGINE AT IDLE.  ALL INDICATIONS NORMAL.
